Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the number of automorphisms of a regular graph


Author: Nicholas Wormald
Journal: Proc. Amer. Math. Soc. 76 (1979), 345-348
MSC: Primary 05C25
DOI: https://doi.org/10.1090/S0002-9939-1979-0537102-4
MathSciNet review: 537102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any connected cubic graph G with 2n points, the number of automorphisms of G divides $ 3n{2^n}$. This is a special case of a result which is proved for connected regular graphs in general. The result is shown to be best possible for infinitely many n in the cubic case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C25

Retrieve articles in all journals with MSC: 05C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537102-4
Article copyright: © Copyright 1979 American Mathematical Society